Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN SONICISION 7; INSTRUMENT, ULTRASONIC SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN SONICISION 7; INSTRUMENT, ULTRASONIC SURGICAL
Model Number
SCD7A48
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
07/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Sonicision 7 handpiece would not close/lock battery in place.Defective device identified and removed from service prior to patient entering or (operating room).
New Search
Submit an Adverse Event Report
Brand Name
SONICISION 7
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer
(Section D)
COVIDIEN
60 middletown ave
north haven CT 06473
MDR Report Key
20245019
Report Number
20245019
Device Sequence Number
20653571
Product Code
LFL
UDI-Device Identifier
10884521794801
UDI-Public
(01)10884521794801
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
08/27/2024
Report Date
(Section F)
08/27/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
SCD7A48
Device Lot Number
33550222X
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/18/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
63 YR
Patient Sex
Female
Patient Weight
93 KG
Date Report Sent to FDA
08/27/2024